SENATOR DOLE'S SCHEDULE - Week of April 24 - 30, 1989 Monday, April 24 Hyatt Regency SPEAK to McDonald's National Regency "A" Rm. Government Relations Workshop 11:30 12:15 Hyatt Reg. - mitg. w/Howard Long, Coronet Foods, Joline S.230 CAP. MTG. with Howard Long, Coronet 4:00 Foods, and Jo Anne (Jo-Anne arr) TUESDAY, APRIL 25 10:45 10:30 SPEAK - Nat'l Marine Mfrs. Assn. Hyatt Reg. Ticonderoga Rm. Intern photon
MTG. with Bill Schutte S. 230 CAP. 11:30 12:00 (Jo-Anne arr.) 6-8:00 Capitol Hill Club FR RECEP. for Cong. Dick Schulze

Senator Dole's Schedule - Week of April 24-30, 1989 Page 2 WEDNESDAY, APRIL 26 9:00 1925 KSt. N.W. Teeth cleaning - Dr. Barcheje ofc. (331-1644) 10:30 S- 230 Cap. Courtery call by mike armocost, new anh. to Japan (Eva Kim 649-4428) 5:30-7:30 S-207 Cap. RECEP. by Catholic Health Assn. THURSDAY, APRIL 27 8:00 BKEST. by Ks. Insurance Industry (Chris) ethertists Whee (A. W. Sate Sugaring Ceremony for Exes Mintorially black colleges of mineriation for Exes Mardon (Carolin 456 7054) FRIDAY, APRIL 28 11:30 1-230 2:45 S-230 Cap. David Taylor mtg w/ Broel Shull, Knited Mr. Bouk of KC. SATURDAY, APRIL 28 SUNDAY, APRIL 30

WATERGATE SCHEDULE

THURSDAY, APRIL 20, 1989

9:00 a.m.

Drape Rite to deliver and hang cleaned drapes Richard Quinn will be at Watergate

SATURDAY, APRIL 22, 1989

9:00 a.m.

Rolando to finish painting and any touch up.

SUNDAY, APRIL 23, 1989

11:00 A.M.

Richard McNeill from the Architect's office will do outside work in the patio. He will call Mrs. Dole from the lobby and if no answer he will go to the backyard and start working.

Dining Room Cabinet will have to be emptied.

MONDAY, APRIL 24, 1989

10:00 a.m.

Glenmar Drapery to install carpet in living room.

Wilbert and Richard will fix bottom of dining room cabinet.

Wilbert will remove old carpet, exercise bike, and leather Cabinet chair and make deliveries.

4:00 p.m.

Danny Strong from the Architect's Office will meet Richard Quinn and work on wires inside the apartment.

FRIDAY, APRIL 28, 1989

10:00 a.m.

Glenmar Drapery will deliver furniture. Wilbert will be there.

WEATHER: FRI - 80 degrees SAT - 70's

Partly cloudy

FINAL

THURSDAY, APRIL 20, 1989

DEPART Residence for National Airport/Butler Aviation 8:10am

8:25am ARRIVE National Airport and proceed to departing aircraft

> FBO: Butler Aviation

DEPART Washington, DC for Cheyenne, WY/Cheyenne Airport 8:30am (EDT)

> FBO: Main terminal Aircraft: Hawker (U.S. Tobacco) Tail number: 23SB Flight time: 4 hours Pilots: Lee Krauss

Frank DeSetto 203/622-3469

Seats: Meal: Breakfast Manifest: Senator Dole W. Riker M. Glassner

ARRIVE Cheyenne, WY/Cheyenne Airport and proceed to 10:30am (MDT) Press Conference with Craig Thomas

> FBO: Main terminal 307/634-7071

NOTE: PLANE WILL TAXI UP TO THE MAIN TERMINAL.

Location: Terminal

Met by: Craig Thomas Susan Thomas

NOTE: Approximately 50 local people will be at the airport.

Local GOP Leaders in attendance will be:

Derrell Norman - GOP Chairman Lawrence Anderson - GOP Committeeman Judy Jennings - GOP Committeewoman

10:40am- Press Conference with Craig Thomas 307/634-7071 11:00am

Location: Format:

Terminal Craig Thomas will make brief statement and introduce Senator Dole

Advance:

Mark Maddox - NRCC Liz Brimmer - Press Sec.

DEPART Cheyenne, WY for Sheridan, WY/Sheridan County 11:05am Airport

> FBO: Aircraft: Tail number: Flight time: Pilots:

Bighorn Airways Hawker (U.S. Tobacco) 23SB

1 hour Lee Krauss Frand DeSetto 6

Seats: Meal: Manifest:

Lunch Senator Dole Susan Thomas W. Riker M. Glassner L. Brimmer

Craig Thomas will fly on to Casper, WY. NOTE:

ARRIVE Sheridan, WY/Sheridan County Airport 12:05pm

FBO:

Bighorn Airways 307/672-3421

Met by:

Steve Watson- RNC staff John Patton- County Chm. 307/672-8991(0) 307/672-7762(H)

Harry Roberts - Susan Thomas' father.

NOTE: At the airport to greet will be local party workers.

12:10pm DEPART airport for Press Conference with Susan Thomas

Location: Sheridan Center Motor Inn

609 N. Main Sheridan, WY

Drive time: 10 minutes

12:20pm ARRIVE Sheridan Holiday Inn and proceed to Press

Conference

Sage Room

Location:

12:30pm- Press Conference with Susan Thomas 307/674-7421

12:45pm

Location: Sage Room

DEPART Press Conference for FR Luncheon for Craig 12:45pm

Thomas

Snow Goose Room Location:

12:50pm ATTEND/ADDRESS FR Luncheon for Craig Thomas

> Snow Goose Room Location: Attendance: 50

> Event runs: 12:30pm-2:00pm \$5.00/person Ticket: Press:

Open John Patton will Format:

introduce Senator Dole Brief comments from Senator Dole - 10 min.

Q & A - 5 min. Mix and mingle

Riser with podium and Facility:

mike, round tables of 8

Buffet lunch

Contact: Joe Ratliff - Simpson

staff 307/261-5172

307/674-7421

DEPART Luncheon for Sheridan County Airport/ 1:30pm Bighorn Airways

Drive time: 10 minutes

ARRIVE Sheridan County Airport and proceed to departing 1:40pm aircraft

FBO:

Bighorn Airways 307/672-3421

1:45pm DEPART Sheridan, WY for Casper, WY/Natrona County International Airport

FBO:

Casper Air

Aircraft:

Hawker (U.S. Tobacco)

Tail number:

23SB

Flight time:

30 minutes

Pilots:

Lee Krauss Frank DeSetto

6

Meal:

Snack

Manifest:

Seats:

Senator Dole Susan Thomas

W. Riker

M. Glassner

L. Brimmer

2:15pm ARRIVE Casper, WY/Natrona County International Airport

FBO:

Casper Air

307/472-3400

Met by:

Craig Thomas

Gary Koops - NRCC

2:20pm DEPART airport for Press Conference with Craig Thomas

Location:

Casper Hilton 800 N. Poplar

Casper, WY

Drive time:

15 minutes

2:35pm ARRIVE Casper Hilton and proceed to Press Conference

Location:

Room 158

2:45pm- Press Conference with Craig Thomas

307/266-6000

3:00pm

Location:

Room 158

Format: Craig Thomas will make brief comments and introduce Senator Dole

3:05pm DEPART Press Conference for Teton Homes

Location:

3283 9 Mile Road

Casper, WY

Drive time:

15 minutes

NOTE: Susan Thomas will accompany the Senator.

PAGE 6
TRAVEL SCHEDULE
WYOMING

THURSDAY, APRIL 20, 1989

3:20pm ARRIVE Teton Homes and proceed to tour of Teton Homes Trailer facility

Attendance: Event runs: Press: Format:

175 employees
3:20-3:55pm
Open - Casper TV
Susan Thomas will make

brief remarks and introduce Senator Dole Remarks by Senator Dole-10 minutes

Q & A - 5-10 minutes mix and mingle

Podium

Facility: Contact:

Jo Ratliff

307/261-5172

Met by:

"Boots" Ingram, CEO
Tony Ingram, President of
Teton International
(Father and Son)

NOTE: "Boots" Ingram will be flying home from California to host this event.

3:55pm DEPART Teton Homes Trailers for Eastridge Mall

Location:

601 Wyoming Boulevard

Casper, WY

Drive time:

20 minutes

4:15pm ARRIVE Eastridge Mall and proceed to meet and greet Mall shoppers

5:00pm DEPART Eastridge Mall for Hilton Hotel

Location:

800 N. Poplar Casper, WY

Drive time:

5 minutes

5:05pm ARRIVE Hilton Hotel and proceed to PRIVATE

NOTE: Dinner will be served in your Suite.

7:05pm DEPART Private for Debate Reception Location: South Ballroom 7:10pm ARRIVE Debate Reception 307/266-6000 Location: South Ballroom Attendance: Fevent runs: 7:00pm-9:00pm Open Press: Open Mix and mingle 7:20pm President Bush Will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised Facility: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0010	5:15pm 7:05pm	PRIVATE	307/266-6000
7:10pm ARRIVE Debate Reception 307/266-6000 Location: South Ballroom Attendance: Event runs: 7:00pm-9:00pm Press: Open Press: Open Mix and mingle 7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised None Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110	7:05pm	DEPART Private for Debate R	eception
Location: Attendance: Event runs: Format: Toppm-9:00pm Press: Open Mix and mingle Toppm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas T:30-8:30pm Debate televised Facility: None Contact: Toppm President Bush Will phone in Senator Dole to accept phone call on behalf of Craig Thomas T:30-8:30pm Debate televised None Joe Ratliff - Simpson staff 307/261-5172 T:30pm DEPART Reception for PRIVATE T:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110		Location:	South Ballroom
Attendance: Event runs: 7:00pm-9:00pm Press: Open Format: Mix and mingle 7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised Facility: None Contact: Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110	7:10pm	ARRIVE Debate Reception	307/266-6000
Press: Format: Open Mix and mingle 7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised None Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110			South Ballroom
Press: Format: Open Mix and mingle 7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised None Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110		Event runs:	7:00pm-9:00pm
Format: Mix and mingle 7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised None Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110		Press:	
7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas 7:30-8:30pm Debate televised None Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110		Format:	
Facility: Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110			7:20pm President Bush will phone in Senator Dole to accept phone call on behalf of Craig Thomas
Facility: Contact: None Joe Ratliff - Simpson staff 307/261-5172 7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110			7:30-8:30pm Debate
7:30pm DEPART Reception for PRIVATE 7:35pm ARRIVE PRIVATE 307/266-6000 FAX: 307/266-0110			None Joe Ratliff - Simpson
FAX: 307/266-0110	7:30pm	DEPART Reception for PRIVATE	
RON Casper WV	7:35pm	ARRIVE PRIVATE	307/266-6000 FAX: 307/266-0110
Casper, WI		RON_	Casper, WY

PAGE 8 TRAVEL SCHEDULE WYOMING

FRIDAY, APRIL 21, 1989

7:45am DEPART private for Natrona County International Airport/Casper Air

Drive time:

15 minutes

8:00am ARRIVE Natrona County International Airport and proceed to departing aircraft

FBO:

Casper Air

307/472-3400

8:05am DEPART Casper, WY for Evanston, WY/Evanston Municipal Airport

FBO: Aircraft: Tail number: Flight time: Pilots:

Star West Aviation Hawker (U.S. Tobacco)

23SB 1 hour Lee Krauss Frank DeSetto

Seats: Meal: Manifest: Breakfast
Senator Dole
Craig Thomas
Susan Thomas
W. Riker
M. Glassner
L. Brimmer*

9:05am ARRIVE Evanston, WY/Evanston Municipal Airport and proceed to Press Conference

FBO:

Star West Aviation 307/789-2256

Location:

Airport Hangar

Met by:

Diane Mills - County Committeewoman Ron Micheli - Unita Co. Representative

Jerry Parker - Unita Co.

Representative

Advance:

Ned Monroe - RNC

PAGE 9
TRAVEL SCHEDULE
WYOMING

FRIDAY, APRIL 21, 1989

9:10am-9:30pm Press Conference with Craig Thomas 307/789-2256 Location: Airport Hangar

9:35am DEPART Press Conference for departing aircraft

9:40am DEPART Evanston, WY for Washington, DC/National (MDT)

FBO:

Aircraft:

Tail number:

Flight time:

Pilots:

Butler Aviation

Hawker(U.S. Tobacco)

23SB

4 hours 20 minutes

Lee Krauss

Frank DeMetto

Seats: 6
Meal: Lunch
Manifest: Senator Dole
W. Riker
M. Glassner

4:00pm ARRIVE Washington, DC/National Airport
(EDT)

FBO: Butler Aviation

703/549-8340

4:05pm DEPART airport for Capitol

4:20pm ARRIVE Capitol

Mariam

SENATOR DOLE'S SCHEDULE - Week of April 17 - 23, 1989

MONDAY, APRIL 17

10:00	Crystal Gateway Marriott 1700 Jeff Davis Hwy. Arlington, VA.	SPEAK to Residence Inn Gen. Mgrs. (Marriott Corp.) Geoff Garside, Gen. Mgr. meets you at Main Ent. (920-3230)
11:45	S-230 CAP.	MTG. with Governor Rhodes (Morrell arr.)
12:30	S.138 CAP.	SPEAK Union Pacific Corp Mgt. (Whit arr.)
2:30	S-230	PHOTO-OP with Paul Myer, VP of Public Affairs of Northern Telecom Tom Korologos (Morrell arr.)
2:45	s.230	MTG. w/Chris Holmes, designated Dep. Under Sec. of Ag. & Martin Sorkin (Mariam)
3:00	S.230 CAP.	MTG. w/Barry Gottehrer, John Jonas, Dawson Mathis from Mass Mutual and Bill Mullin, Metropolitan Life, and Bill Mattoz, Equitable, and Marilyn Koss, N.Y. Life and Carolyn (Jo-Anne arr.)
3:30	s.230	MTG. w/Roger Bolton, Assist. Sec. designate for Public Affairs & Public Liason, reasury Dept.
4:45	Senatorial Committee Lobby 425 2nd St. NE	CAMPAIGN AMERICA MTG. of Repub. Leaders Alliance - Reception to follow (Jo-Anne arr.)

TUESDAY, APRIL 18

[1:00	5.230	PHOTO-OP of Rev. Choumus + 2 daughter, lawie obara (Morrell)
11:15	Caucel re-schie	PHOTO-OP. Officers of American Society Farm Mgrs & Rural Appraisers [5 or 6) (Macon Edwards 331-4331) POLICY LUNCHEON
12:30	S.211 CAP.	POLICY LUNCHEON
2:15	White House S Rose Garden N.W. Gate	igning of Contral American LEgislation (20 minutes)
3:00	S.211 CAP	PRESS CONFERENCE Re: U.S. Capitol Preservation Commission in conjunction w/announcement of Cong. Dinner on June 20 (Dot Svendon 43628)
5:30 to	Sears House 633 PA. Ave., NW	FR for Lynn Martin, M.C. Illinois Country Supper (Sen. drop-by??)

WEDNESDAY, APRIL 19

8:30 9:30 0	WhiteHouse MG.	W/S: Partison House Sounte Leadership on Foreign Affairs Lancollad by White House par Joyce
10:00	29512	CHILD CARE Atoporals Hoaring - the Dake testifying at at 10:00 a.m. Senator did not go
2:15 W 2:40	1. 221 /VITG. U	LOTO-OF OFFicers of American Society Fame Maps + Rural praisers (5 only & Macon Edwards (331-4331) Den. Mitchell - Soviet Amb. Dubinin (ALL.) To. WKDA S XECUTIVE Committee (Marks.) G. Bilfartisan Foreign Policy Leadership Santal House X PHOTO-OP. W/Christine Van Vooren & 3
3:00	S. 230 CAP	students & teacher (Her father was in Iowa Campaign leadership for DFP) MTG. with Dan Evans (Jo-Anne arr.) (He will meet with Sheila Burke at 3:15pm)
3:30	S.230 CAP.	MTG. w/ P.M. of Belize, Manuel Esquivel (Al & Joy 363-4505) Lincoln Town Car Tag # DPC 001 Beinging along Photographon
4:00	S. CAP	COFFEE with King Hussein (Sen. Dole and Sen. Mitchell co-hosts) (Al arr.)
6-8:00	Anton's	FR RECEP. for Cong. Denny Smith (Sen. & Eliz. both co-hosts)

Si fartisan meeting for House mem fers only due to Senate proceedings-Senators may attend if they wish - however most probably won't - the White House will re-schedule for the Senate per force at 1:35 p.m. White House called her.

THURSDAY, APRIL 20 Dosper will be hung (per Goyce) (Waler gate 9:30 SR. 301 Hearings on testimony RE: Campaign Finance legislation 10:00 SD.215 Full Committee mtg. on Oversite of Trade Act (Finance) Show lick-up time by Wil & Wheels - up time MTG. with Vice President Salvaco.
Laurel of the Phillipines (Al arr.) Cosa.m.

Laurel of the Phillipines (Al ar S. 230 CAP.

SENATOR DOLE'S SCHEDULE - Week of April 17-12, 1989 Page 5. FRIDAY, APRIL 21

3:00 S.230 CAP

5:15 to 5:30 S. Z30 CAP.

MTG with Don Colhour, Dir.of Special Events for ABC, Los Angeles (Marcie arr.)

NAT! Disport 3:45

Scuator arrives Natl Airport from Wyoming HOTO-OF w/ Janet Montel, sister in law of your niecs Susan (Marcie are)

(RECESS BEGINS CLOSE OF BUSINESS)

SATURDAY, APRIL 22

11:00 Don Cohlaur 2:15

SUNDAY, APRIL 23

Jamie Lanks - La 10:15 842-8223 Bur joekst

SENATOR DOLE'S OFFICE: Morrell 202/224-8958(W) 703/685-3719(H) TRAVEL SCHEDULE KANSAS FRIDAY, APRIL 14, 1989 DEPART Residence for Andrews Air Force Base 8:20am 8:55am ARRIVE Andrews Air Force Base and proceed to Distinguished Visitors Lounge 301/981-2100 DEPART Andrews Air Force Base for Salina, KS/Salina (EDT) 9:00am Municipal Airport FBO: Moore's Midway Aviation Aircraft: C-20 Tail number: 60205 Flight time: 3 hours Pilots: Major Stiles Seats: 10 Meal: Lite Breakfast Manifest: Senator Dole Secretary Yeutter Senator Kassebaum Representative Roberts Mark Scanlan Kelly Shipp Win Shaw Alan Ott NOTE: SEATING FOR AIRPLANE Forward seats: Senator Dole Secretary Yeutter

PAGE 2 TRAVEL SCHEDULE KANSAS

FRIDAY, APRIL 14, 1989

11:00am ARRIVE Salina, KS/Salina Municipal Airport (CDT)

FBO:

Moore's Midway Aviation

913/825-6261

Met by:

Dean Evans

CONTACT:

Dean Evans

913/825-6261

NOTE: Governor Hayden arrives seperately at 10:45am

11:10am DEPART airport for Darwin and Alberta McCall's Farm

Location:

3445 N. Niles Road

New Cambria, KS

Drive time:

20 minutes

CAR #1

Senator Dole

Secretary Yeutter

Dean Evans

CAR #2

Senator Kassebaum

Rep. Roberts

Win Shaw

CAR #3

Mark Scanlan Kelly Shipp

Alan Ott

PAGE 3
TRAVEL SCHEDULE
KANSAS

FRIDAY, April 14, 1989

11:30am ARRIVE Darwin and Alberta McCall's Farm 913/825-2499 and proceed to wheat fields.

Location: 3445 N. Niles Road

New Cambria, KS

Attendance: 100*

Event runs: 11:30-1:00

Press: Open

Contact:

Format: 11:30am-11:50pm Tour of

wheat field and informal statements from Mr. McCall &

Dean Evans

12:00-12:15pm Press Conference w/ Gov. Hayden, Sen, Dole, Sen.

Kassebaum, Rep. Roberts (outside of Shop)

12:15-1:00pm Lunch, mix & mingle in Shop.

Betty Garrison - Evan's staff 913/827-4484

Kathy Petersen - Hayden staff 913/296-4034

Met by: Governor Hayden

Darwin and Alberta McCall

FRIDAY, April 14, 1989

1:00pm DEPART McCall's Farm for Salina Municipal Airport/Moore's Midway Aviation

Drive time:

20 minutes

PATROL CAR #1

Win Shaw

CAR #1(Evans)

Senator Dole Secretary Yeutter Governor Hayden

CAR #2(Evans)

Rep. Roberts Doyle Rahjes

VAN #1 (Hayden)

Mark Scanlan Kelly Shipp John Strickler Alan Ott Press

VAN #2(Hayden)

Kathy Petersen Ap Photographer L. Steckline Kenny Mumfred AP Reporter

VAN #3(Hayden)

Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel
Susan Rosenbaugh

PATROL CAR #2

NOTE: Senator Kassebaum departs farm for Topeka, KS. with Mike Harper.

1:20pm ARRIVE Salina Municipal Airport and proceed to departing aircraft

FBO:

Moore's Midway Aviation 913/825-6261

1:30pm DEPART Salina, KS for Phillipsburg, KS/Phillipsburg Municipal

PLANE #1

FBO: Aircraft: Tail number: Flight time: Pilots:

Seats: Meal: Manifest: Spicer Aircraft
Super King 300(Hayden)
7234E
40 minutes
Courtney Garrison
Kerry Zimmerman
10
Snack
Senator Dole
Secretary Yeutter
Governor Hayden

Senator Dole
Secretary Yeutter
Governor Hayden
Rep. Roberts
Doyle Rahjes
Sam Brownback
AP Photographer
Kenny Mumford
Win Shaw
Alan Ott

PLANE #2

FBO: Aircraft: Tail number: Flight time: Pilots:

Seats: Meal: Manifest: Spicer Aircraft
King Air 90(Evans)
N228RA
40 minutes
Dwayne Gulker
Max Picking
6
Snack
Mark Scanlan
John Strickler
Kathy Petersen
L. Steckline
Kelly Shipp

AP Reporter

PAGE 6 TRAVEL SCHEDULE KANSAS

FRIDAY, APRIL 14, 1989

PLANE #3

FBO:
Aircraft:
Tail number:
Flight time:
Pilots:
Seats:
Meal:
Manifest:

Spicer Aviation
Queen Air
66R
40 minutes
Mike Spicer
6
Snack
Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel

Susan Roenbaugh

PLANE #4 DEPARTS FOR COLBY, KS/Shalz Field

FBO:
Aircraft:
Tail number:
Flight time:
Pilots:
Seats:

Holzmeister Aviation Beach Baron 640LS

Meal: Snack Manifest: Press

2:10pm ARRIVE Phillipsburg, KS/Phillipsburg Municipal

FBO:

Spicer Aircraft

913/543-2421

CONTACT:

Dale Rogers

913/543-5108

DEPART airport for Dale and Lois Rogers' Farm 2:20pm

Location: Highway 9

Phillipsburg, KS

Drive time: 10 minutes

PATROL CAR #1 Senator Dole

> Secretary Yeutter Governor Hayden

PATROL CAR#2 Rep. Roberts

Doyle Rahjes Sam Brownback

VAN #1 Mark Scanlan Kelly Shipp

John Strickler

Win Shaw Alan Ott

VAN #2 Kathy Petersen

AP Photographer L. Steckline Kenny Mumford AP Reporter

VAN #3 Ben Bauman

Doug Palmer Hank Ernst Jim McClean Dirk Steimel Susan Rosenbaugh

ARRIVE Dale and Lois Rogers' Farm 2:30pm 913/543-5108 913/543-6431

> Location: Highway 9

> > Phillipsburg, KS

Attendance: 75

Event runs: 2:30-3:10pm

Press: Open

Format: Tour of fields

Contact: Kathy Petersen - Hayden staff 913/296/4034

Met by: Dale and Lois Rogers

Richard and Karen Rogers

3:15pm DEPART Rogers' Farm for Phillipsburg Municipal Airport/Spicer Aircraft

Drive time:

10 minutes

PATROL CAR #1

Senator Dole Secretary Yeutter Governor Hayden

PATROL CAR#2

Rep. Roberts
Doyle Rahjes
Sam Brownback

VAN #1

Mark Scanlan Kelly Shipp John Strickler Win Shaw Alan Ott

VAN #2

Kathy Petersen Kenny Mumford AP Photographer L. Steckline AP Reporter

VAN #3

Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel
Susan Roenbaugh

3:25pm ARRIVE Phillipsburg Municipal Airport and proceed to departing aircrafts

FBO:

Spicer Aviation 913/543-2421

3:35pm DEPART Phillipsburg, KS for Colby, KS/Shalz Field PLANE #1

FBO: Aircraft: Tail number: Flight time: Pilots:

Seats: Meal: Manifest:

King Air (Hayden) 7234E 30 minutes Courtney Garrison Kerry Zimmerman 10 Snack Senator Dole Secretary Yeutter Governor Hayden Rep. Roberts Doyle Rahjes Sam Brownback AP Photographer Kenny Mumford Win Shaw Alan Ott

Holzmeister Aviation

PLANE #2

FBO: Aircraft: Tail number: Flight time: Pilots:

Seats: Meal: Manifest: Holzmeister Aviation
King Air (Evans)
N228RA
30 minutes
Dwayne Gulker
Max Picking
6
Snack
Mark Scanlan
John Strickler
Kathy Petersen
L. Steckline
Kelly Shipp

AP Reporter

PAGE 10 TRAVEL SCHEDULE KANSAS

FRIDAY, APRIL 14, 1989

PLANE #3

FBO:
Aircraft:
Tail number:
Flight time:
Pilots:
Seats:
Meal:
Manifest:

Holzmeister Aviation
Queen Air
66R
30 minutes
Mike Spicer
6
Snack
Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel
Susan Roenbaugh

4:05pm ARRIVE Colby, KS/Shalz Field

FBO:

Holzmeister Aviation 913/462-3609

CONTACT:

Sheila Frahm 913/462-6948

4:15pm DEPART airport for Jerry and Peggy Barton's Farm

Location:

Route 1

Colby, KS

Drive time:

10 minutes

PATROL CAR #1

Senator Dole

Secretary Yeutter Governor Hayden

PATROL CAR #2

Rep. Roberts Doyle Rahjes Sam Brownback

VAN #1

Mark Scanlan Kelly Shipp John Strickler

Win Shaw Alan Ott

VAN #2

Kathy Petersen Kenny Mumford AP Photographer L. Steckline AP Reporter

VAN #3

Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel
Susan Roenbaugh

4:25pm ARRIVE Jerry and Peggy Barton's Farm

913/462-6583 913/462-7546

Location:

Route 1 Colby, KS

Attendance: Event runs:

75 4:25-5:10pm

Press:

Open

Format: Contact:

Tour of fields

Kathy Petersen - Hayden staff 913/296/4034

Met by:

Jerry and Peggy Barton

5:10pm DEPART Barton's Farm for Shalz Field

Drive time:

10 minutes

PATROL CAR #1

Senator Dole

Secretary Yeutter Governor Hayden

PATROL CAR #2

Rep. Roberts Doyle Rahjes Sam Brownback

VAN #1

Mark Scanlan Kelly Shipp John Strickler Win Shaw

Alan Ott Press

VAN #2

Kathy Petersen Kenny Mumford AP Photographer L. Steckline AP Reporter

Press

VAN #3

Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel
Susan Roenbaugh

15.76

5:20pm ARRIVE Shalz Field and proceed to departing aircrafts

FBO:

Holzmeister Aviation 913/462-3609

5:30pm DEPART Colby, KS for Topeka, KS/Phillip Billard Municipal PLANE #1

FBO: Aircraft: Tail number: Flight time: Pilots:

Seats: Meal: Manifest: T.J. Terminal
King Air (Hayden)
7234E
1 hour 15 minutes
Courtney Garrison
Kerry Zimmerman
10
Snack
Senator Dole
Secretary Yeutter
Governor Hayden
Rep. Roberts
Doyle Rahjes
Sam Brownback
AP Photographer

Kenny Mumford Win Shaw Alan Ott

PLANE #2

FBO: Aircraft: Tail number: Flight time: Pilots:

Seats: Meal: Manifest: T.J. Terminal
King Air (Evans)
N228RA
1 hour 15 minutes
Dwayne Gulker
Max Picking
6
Snack
Mark Scanlan
John Strickler
Kathy Petersen
L. Steckline
Kelly Shipp
AP Reporter

PLANE #3

FBO:
Aircraft:
Tail number:
Flight time:
Pilots:
Seats:
Meal:
Manifest:

T.J. Terminal
Queen Air
66R
1 hour 15 minutes
Mike Spicer
6
Snack
Ben Bauman
Doug Palmer
Hank Ernst
Jim McClean
Dirk Steimel
Susan Roenbaugh

· VARREY.

PAGE 15 TRAVEL SCHEDULE KANSAS PLANE #4 FBO: T. J. Terminal Beach Baron Aircraft: Tail number: 640LS Flight time: Pilots: Seats: Meal: Snack Manifest: Press

6:45pm ARRIVE Topeka, KS/Phillip Billard Municipal

FBO:

T.J. Terminal

913/234-2602

Met by:

Susie Hoffman

Bruce Nye

6:50pm DEPART airport for Topeka Country Club

Location:

2700 Buchanan

Topeka, KS

Drive time:

15 minutes

CAR #1

Senator Dole

Secretary Yeutter

Rep. Roberts

CAR #2

Mark Scanlan Kelly Shipp Win Shaw

Alan Ott

7:05pm ARRIVE Topeka Country Club and proceed Huck Boyd Foundation Dinner

913/354-8561

Location:

Dinning Room

Met by:

Judy Kay

7:10pm ATTEND/ADDRESS Huck Boyd Foundation Dinner

913/354-8561

Location: Dinning Room Atendance: Event runs: 6:00-9:00pm Press: Format:

6:00pm Reception 7:10pm Senator Dole introduced by Vern Chesbro, former State Chm. 7:12pm Remarks by Senator Dole 5-7 minutes 7:19pm Rep. Roberts introduced by Vern Chesbro 7:21pm Remarks by

Rep. Roberts 5-7 minutes No riser, podium and mike, no head table

Judy Kay 913/295-2745

Facility:

Contact:

7:45pm DEPART Topeka Country Club for Phillips Billard Airport/T.J. Terminal

Drive time:

15 minutes

CAR #1

Senator Dole Secretary Yeutter

Representative Roberts

CAR #2

Mark Scanlan Kelly Shipp Win Shaw Alan Ott

8:00pm ARRIVE Phillips Billard Airport and proceed to departing aircraft

FBO:

T.J. Terminal

913/234-2602

8:05pm DEPART Topeka, KS for Andrews Air Force Base (CDT)

FBO:
Aircraft:
Tail number:
Flight time:
Pilots:
Seats:
Meal:

Manifest:

Andrews Air Force Base

C-20 60205

2 hours 10 minutes

Major Stiles

Dinner

Senator Dole

Secretary Yeutter Representative Roberts

Mark Scanlan Kelly Shipp Win Shaw Alan Ott

11:15pm ARRIVE Andrews Air Force Base (EDT)

301/981-2100

11:20pm DEPART Andrews Air Force Base for Residence

11:50pm ARRIVE Residence for PRIVATE

Marion

SENATOR DOLE'S SCHEDULE - Week of April 3 - 9, 1989

MONDAY, APRIL 3

12:00-??	S-138 Cap.	LUNCHEON by Sen. Dodd honoring Simon Wiesenthal - Amb. Arad attndg. (advised Sen. would try to stop by also regretted recep. & movie this evening at Union Stn. on Wiesenthal)
2:15	S-230 Cap.	PHOTO w/Ks. VFW Auxiliary members (8) Marcie arr)
2:30	S-235 Cap.	Sheila mtg. w/chiropractors from Missouri

TUESDAY, APRIL 4			
9:30	S-211 CAP.	WORKING COFFEE w/Pres. Mubarak (Senators Dole & Mitchell hosts)	
12-1:00	Wash. Court Hotel Ashlawn Rm.	DISCUSSION LUNCHEON MTG Am. Business Conference	
12:30	S-211 Cap.	POLICY LUNCHEON	
2:15	Senate reconver	nes	

4:15 0	vio Clock - Cap.	PHOTO OPP. WKarlos Manero, Bill Bartolone +
4:30-6:30	S-120 Cap.	RECEP. by Easter Seal Society (Maureen)
6:00-??	Rayburn Foyer	RECEP. honoring Alzheimers Assn.

		(Sen. a co-host)
6:00-??	345 CHOB	RECEP. for Cherry Blossom Princesses (Sen. a co-host)

6:30 & Grosvenor Auditorium RECEP. & PREMIERE of film "A Place 8:00 Nat'l Geographic Resounding Deeds" (on Bicentennial of Congress (Sen. to receive award 1600 M St., NW following film)!!

Senator did not go - Mrs. Dele back in town Early.

WEDNESD 8:00	Westin Hotel Ballroom	SPEAK - Y Group (V.P. speaks at 7:15 am)
10:00	H-208 Cap.	ORGN. MTG Joint Tax Comm.
11:30	S.230-Cep.	MTG. W/Richard Thissen
12:00	SD-106	LUNCHEON by United Jewish Appeal, N.Y. (stop by??)
1:00	S.Z30 CAP.	MTG. w/ Senator Abdnor (per Pat Wade)
3:00	S-230 Cap.	MTG. w/Neil Walsh (Marcie arr)
4:30	W. House Gov. Summu	MTG. w/Neil Walsh (Marcie arr) MTG. w/ Gov. Summer, Fred McCeure + Rotes Porter & Sens Orle, Hatch, Thurmond, Symbos, Gromm, McClure
4:30-	S.120	Easter Seal Society Recep.
6:30	Cap.	(Maureen)
6:30-8:	00 SD-562	RECEP. on 10th Anniv. of C-Span by Danforth & Gore (Sen. only)

1:00

Senator Dole's Schedule - Week of April 3-9, 1989 Page 4.

FRIDAY, APRIL 7 MTG. Sub-Comm, on Trade MTG. Sub-Comm. on I rade Courtesy Call by Gene Bailey, Designated asst. Sec. of aq, for Congressional Courtesy Call by Gene Bailey, Designated asst. Sec. of aq, for Congressional Courtesy Call by Gene Bailey. 50-215 9:30 5.230 Cap 10:15 S-211 Cap. 11:00 WORKING COFFEE w/P.M. Shamir (Senators Dole & Mitchell hosts) KS. CITYTHMY STON Editors Lunch (walt) 5,230 12:15

SATURDAY, APRIL 8

3:30 D. C.

St. John's Church Wedding of Glynn Graham (Sen. & Mrs. Graham's daughter) Reception following at Decatur House

SUNDAY, APRIL 9

3:00 Foundry Methodist Church

ANNUAL MASONIC DAY OF THANKSGIVING SERVICE by Dr. Bauman (300-400 attendees) Contact: Robert Statler 691-0717 Opril 11 Capital Room 7R for Ted Stevens Hyattlegenay 400 M.J.

A LIVER OF THE PARTY OF THE PAR

production of the state of the

ATECHIC TO THE PROPERTY OF A TOTAL AND A T

Vivo-ICux acid-ica en a carante

SENATOR DOLE'S SCHEDULE - Week of April 10 - 16, 1989 MONDAY, APRIL 10



10:00	S-230 CAP.	MTG. with Gov. Sununu, Dick Darman. Fred McClure on strategy on
		Supplemental Appropriations Bill
		(Lisa - 456-2230)

5:30-6:30	S-207 CAP.	RECEP. by KU Alumni during Cherry Blossom week
6:30-8:00	S-116 CAP	RECEP. by SRI in honor of Mike Mansfield
7:00	S-116 CAP	Senator - brief remarks Re. Mike Mansfield

7:45 Union Stn.-East Hall HOST Inner Circle Dinner (Sen. & Eliz. are host for 3 tables) (dinner starts at 7:30) (JoAnne arr.)

TUESDAY, APRIL 11

9:30- 10:30	W. HouseH Cabinet Rm. N.W. Gate	MTG. bi-partisan re: Budget Dole, Domenici, Hatfield, Packwood Mitchell, Sassaer, Byrd & Bentson
11:30	S-230 CAP.	PHOTO-OP KS Rural Telephone Delegation (Marcie) (Greg will discuss details with them)
12:30	S-211 Cap.	POLICY LUNCHEON
5-6:30	SD-628	RECEP. by Am. Jewish Congress (332-4001)
5:30-	Cap. Hill Club	FR for Cong. Hank Brown, U.S. Senate candidate in CO. (DROP-BY if possible)
6-8:00	SR-325	RECEP. by Society of American Florists
6-8:00	Hyatt Regency Capitol Room 400 N.J. Ave. NW	FR for Sen. Ted Stevens
6-8:00	Hyatt Regency Capitol Room	RECEPFR for Senator Ted Stevens

6:45	1000 Eye St., N.W. RECEP/BUFFET & MOVIE - Senator Motion Picture Assn. hosting
6:55	Depart Motion Picture Assn.
7:00	Arrive Sheraton Carlton - Potomac Room (lower level)
7:05	SPEAK - Pfizer, Inc.
7:20	Depart Sheraton Carlton
7:25	Arrive Motion Picture Assn. for buffet and movie

10:30

TESTIFY before Rules Comm. on campaign finance reform (David arr)

12:45 Wash. Court Hotel SPEAK - American Assn. of Equipment Lessors

5:30-7:30 Mansfield Rm. Congressional Reception for Printing Industry of America - quick DROP-BY by Senator (John Runyan 841-8196) Jo-Anne Coe

6-8:00 Ronald Reagan Ctr. FR RECEP. for Larry Pressler 425 - 2nd St., NE

THURSDAY, APRIL 13

10:00	SD-211	PRIVATE MTG. with Carla Hills on Trade
10-11:00	S-126 CAP.	RECEP. for Queen Sylvia of Sweeden (Sen. co-host) (Maureen)
10:30	SR-189	SPEAK - California Ag group
12:30	S-230 Cap.	RECEP/BUFFET for Watergate staff
??2:30		KS Hosp. Assoc Bill Tucken (Maureen)

6:30 S-230 Cap. RECEP/BUFFET for Watergate staff

DROP-BY)

2:00 SH-141 MTG with Dr. Robert Hustead, KS Society of Anesthesiology Maureen (Senator stop-by?)

(separate schedule for Ks.)

Huck Boyd Fdn. Kick-Off

SATURDAY, APRIL 15

SUNDAY, APRIL 16

New revised schedule per llo 4-11-89

SENATOR DOLE'S SCHEDULE - Week of April 10 - 16, 1989

MONDAY, APRIL 10

5:30-6:30	S-207 CAP.	RECEP. by KU Alumni during Cherry Blossom week
6:30-8:00	S-116 CAP	RECEP. by SRI in honor of Mike Mansfield
7:00	S-116 CAP	Senator - brief remarks Re. Mike Mansfield

7:45 Union Stn.-East Hall HOST Inner Circle Dinner (Sen. & Eliz. are host for 3 tables)
(dinner starts at 7:30)
(JoAnne arr.)

TUESDAY, APRIL 11

10:30	5,230	Senator visited briefly w/Al Schwan-Salina, Ks. (Tongo? izza)
11:30	S-230 CAP.	PHOTO-OP KS Rural Telephone Delegation (Marcie) (Greg will discuss details with them)
12:30	S-211 Cap.	POLICY LUNCHEON

5-6:30	SD-628	RECEP. by Am. Jewish Congress (332-4001) UT6. Boyden Gray we: Combo (wet. (Joyce)
5:30-	Cap. Hill Club	FR for Cong. Hank Brown, U.S. Senate candidate in CO. (DROP-BY if possible)
6-8:00	SR-325	RECEP. by Society of American Florists
6-8:00	Hyatt Regency Capitol Room 400 N.J. Ave. NW	FR for Sen. Ted Stevens

7:00	Arrive Sheraton	Carlton	- Potomac Room (lower level)
7:05	SPEAK - Pfizer,	Inc.	438-2626
7:20	Depart Sheraton	Carlton	

BOB DOLE

KANSAS

United States Senate

OFFICE OF THE REPUBLICAN LEADER WASHINGTON, DC 20510-7020

4/12/89

Walter Mattox will not be able to keep appointment with Dole.

Secretary from Greg Petersmeyer's Office - Office of National Services - called to apologize.

Said it was their fault that Mr.

Mattox missed the appointment.

WEDNESDAY, APRIL 12

4:00

4:30

S-230

5.230

-	10:30	SR301 wel = office on National Sax	TESTIFY before Rules Comm. on campaign finance reform (David arr) PHOTO Dr. Walter Maddocks - Volunter away Winners PHOTO Dr. Walter Maddocks - Volunter away Winners PHOTO PROPERTY OF MAKING Kim miss meeting.
	12:00	S-230	PHOTO-OP 4 KS 4-H members (Mark Scanlan)
	12:45	Wash. Court Hotel 525 A.J. Aug. N.W. Ballroom Ecost Hike Han	SPEAK - American Assn. of Equipment Lessors
	3:15	S-230	MTG. Ray Friedlob & Jo-Anne (Senator will stop-by)

MTG. Frank Mosier (Marcie arr)

Rhoto-OPTerminel Elevator Corain Casace. (Mark)

5:30-7:30 Mansfield Rm. Congressional Reception for Printing Industry of America - quick DROP-BY by Senator (John Runyan 841-8196) Jo-Anne Coe

FR RECEP. for
Secretar not going Johnne Coewill go 6-8:00 Ronald Reagan Ctr. 425 - 2nd St., NE

Cop. Hill Club Private Dining Rus.

THURSDAY,	APRIL	13

AUGNOTIT	I, APRIL 13	A No.
9 30	\$ 330	ATE WE Surrence Diele Corner + tred Hellene tre. Stranger on met remarks of propriations his use 456-25
10:00	SD-211	PRIVATE MTG. with Carla Hills on Trade (Members only) Finance Committee
10-11:0	0 S-126 CAP.	RECEP. for Queen Sylvia of Sweeden (Sen. co-host) (Maureen)
10:30	SR-189	SPEAK - California Ag group
12:30	S-230 Cap.	RECEP/BUFFET for Watergate staff
??2:30	17. 141-210	KS Hosp. Assoc Bill Tucken (Maureen) (Senctor Drop-69??) Manney will walk him waste 5, 230 4
3:00 3:30 -3 5:30	S, 230 S, 230. PHOTO-OP. S, 230	Sen cur see briefly Son Con see briefly John Robson TiEssury (Carolinetagnos 66-2233) Moster Son goant Charles R. Johnson Great Bend, Ks. "Dutstanding airman open year for U.S. A.F. Space Command + MTG. w/ Marty Colladay + Mike Harper Senior Air Men Sill Micaflore Christine Wiggins
6:30	S-230 Cap.	RECEP/BUFFET for Watergate staff
130	s.Hart 413	Seu Grasky T. V. Show

7:30 00:8

Sen Dole will appear (Walt Riker)

Sentor Dole's Schedule - Week of April 10-16, 1989 Page 6. FRIDAY, APRIL 14 9:00 DEPART for Kansas - see separate schedule 12-1:30 S-207 CAP. LUNCHEON - Washburn Alumni Assn. (approx. 60) (Senator possible DROP-BY) MTG with Dr. Robert Hustead, KS 2:00 SH-141 Society of Anesthesiology Maureen (Senator stop-by?) Huck Boyd Fdn. Kick-Off (separate schedule for Ks.) SATURDAY, APRIL 15 SUNDAY, APRIL 16